Title of article :
Dadeʹs Inductive Conjecture for the Ree Groups of Type G2 in the Defining Characteristic
Author/Authors :
Charles W. Eaton، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
7
From page :
614
To page :
620
Abstract :
We verify the inductive form of Dadeʹs conjecture for the finite simple groups 2G2(32m + 1), where m is a positive integer, for the prime p = 3. Together with work by J. An (1994, Indian J. Math.36, 7–27) this completes the verification of the conjecture for this series of groups.
Keywords :
finite groups of Lie type , Modular representation theory , Alperinיs conjecture , Dadeיs conjecture , character theory
Journal title :
Journal of Algebra
Serial Year :
2000
Journal title :
Journal of Algebra
Record number :
694950
Link To Document :
بازگشت